# SDR CA130130003

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,471 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432628
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUNS, THE AME NOTICED THAT PILOT`S RT RUDDER PEDAL WAS LOOSE. ACFT WAS TAKEN BACK TO THE HANGAR AND PROBLEM WAS INVESTIGATED.  MAINTENANCE FOUND THAT THE ARM FOR THE RT RUDDER PEDAL HAD BROKEN AT THE TOP ATTACH FOR THE RUDDER PEDAL.  RUDDER PEDAL WAS DISASSEMBLED, BOTH LT AND RT PILOT`S RUDDER PEDAL ARMS WERE REPLACED WITH NEW.
